Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 768920, 12 pages
http://dx.doi.org/10.1155/2009/768920
Research Article

Existence of Positive Solutions for Multiterm Fractional Differential Equations of Finite Delay with Polynomial Coefficients

1Department of Basic Science, Babol University of Technology, Bobol 47148-71167, Iran
2Department of Mathematics, University of Mazandaran, Babolsar 47418-1468, Iran

Received 9 February 2009; Revised 7 June 2009; Accepted 1 September 2009

Academic Editor: Ferhan Atici

Copyright © 2009 A. Babakhani and E. Enteghami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Babakhani and E. Enteghami, “Existence of Positive Solutions for Multiterm Fractional Differential Equations of Finite Delay with Polynomial Coefficients,” Abstract and Applied Analysis, vol. 2009, Article ID 768920, 12 pages, 2009. https://doi.org/10.1155/2009/768920.